If you stop taking the pills in the middle of the month you will have bleeding approximately 2-5 days later, followed by a regular period a couple of weeks later. This occurs from the drop in estrogen supplied from the pills.
This is just an addition to my posted question...
How is everybody doing? Well I hope. I have a few questions that I cannot seem to get answers for. My Fiance and myself have been trying to get pregnant for a little over a year now. I knew I was going to have issues trying to have children due to my PCOS. The irregular periods cause a problem. To be honest, I've had about 4-6 periods my whole life. I just re-started my Birth Control pills almost going on two months now. Ready to have my 2nd cycle soon. Now I've read from MANY websites that if you stop your bith control you can become pregnant on your next cycle or next/ upcoming ovulation. My confusion is this: You stop the pill, wouldn't you get your period because you stopped it? If so, how can you try to become pregnant if you get your period? Also, I've used a calculator to see when my fertile days are. It says this:
*The date of your next expected ovulation is Sunday, December 2, 2007
Your next expected most-fertile period will probably be Thursday, November 29, 2007 to Wednesday, December 5, 2007*
I would greatly appreciate anyone and everyones time with my situation. All information is greatly appreciated in every way. If you have any other info. to go along with this, I would greatly appreciate it!
Happy Holidays Everyone!
If you stop taking the birth control pill for 2 weeks, what happens is that you will have a period a few days after not taking any pills. You will also not be protected against pregnancy unless you use another form of contraception.
Other than possibly become pregnant if you are sexually active, you will get your period (whether it is time or not). In the next month or two, your cycle will probably return to how it was before you started birth control; for many women this means a much heavier and longer period accompanied with cramps and PMS symptoms.
Depends on how many days early. A week there could be a problem with not finishing the series, but a day or two no problem. I manuiplated my pills for years and never had a problem, but I didn't go beyond one or two days either starting or finishing.
Birth control should be stopped after consulting with your doctor and typically after finishing your "blanks". Birth control has a number of hormones, which, when stopped suddenly, can cause spotting or even heavy bleeding, cramps, acne, emotional changes or other period symptoms. Additionally, no longer taking birth control will increase the likelihood of pregnancy.
Nothing. There is no need to take 3 at once because you won't be protected any more than if you took one. Birth control pills are hormones that when taken for a month will help protect you from pregnancy . They have to be taken everyday to work.
no, but if you have a hard time remembering the pill I suggest the patch.
Cycles vary, if it happens once don't worry. If it happens every month for four months, see a doctor your hormone levels may need medication.
Yes, but you should leave a week's gap at least once a month for a period.
Birth control pills are hormones and will not help you better if you take 4 at one time. You need to take a pill each day for them to work otherwise you are not protected.
According to the Mayo clinic nothing happens. If you are aiming for an abortion you have to see a doctor. Birth control pills can not make you abort. They can be used as morning after pills within 5 days after sex but not once you are pregnant.
It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.
tHE ONES PRECETIVE BY THE DOCTOR they may be medication pills morainter pills and emsovia pills
Do not do that, your birth control pills contain hormones that affect they way your body works. As with all medicines it is dangerous to take more pills than the doctor tells you to take. Taking all the birth control pills at once will likely make you ill and may even require you to go to hospital. Finally if you take them all at once you will not be protected from pregnancy for the rest of the month (they work on a day by day basis).
the letter E
Cows do not give birth every month. They give birth once a year or ever 11 months. As such the question has no merit.
You can't make a woman release an egg it comes natural once a month unless she is in birth control